Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005, Issue 4, Pages 383-392

Regularization method for parabolic equation with variable operator

International Research and Exchanges Board (IREX), 48 A Gerogoly Street, Ashgabat 744000, Turkmenistan

Received 22 October 2004; Revised 28 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valentina Burmistrova, “Regularization method for parabolic equation with variable operator,” Journal of Applied Mathematics, vol. 2005, no. 4, pp. 383-392, 2005.